Next Article in Journal
Taiex Index Option Model by Using Nonlinear Differential Equation
Previous Article in Journal
Optimizing Hybrid Basis Function Types in Functional Network Design via Cultural Algorithm
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2014, 19(1), 69-77;

On Characterization of Inextensible Flows of Curves According to Type-2 Bishop Frame E3

Department of Mathematics, Faculty of Science, Atatürk University, Erzurum, Turkey
Published: 1 April 2014
PDF [198 KB, uploaded 29 February 2016]


In this paper, we study inextensible flows of curves according to type-2 Bishop frame in Euclidean 3-space. Necessary and sufficient conditions for an inextensible curve flow are expressed as a partial differential equation involving the curvature.
Keywords: inextensible flows; type-2 bishop frame inextensible flows; type-2 bishop frame
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Kızıltuğ, S. On Characterization of Inextensible Flows of Curves According to Type-2 Bishop Frame E3. Math. Comput. Appl. 2014, 19, 69-77.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top